# SDR KBM2004F00191

- Difficulty date: August 7, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 6,889 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215001
- Part serial: MA5189
- Condition: Worn
- Location: T/R Spider
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R SPIDER END BALL BEARINGS WORN BEYOND LIMITS.  REMOVED AND REPLACED.
